# SDR IPXA2016090708001

- Difficulty date: August 26, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 0037
- Condition: Corroded
- Location: Rcb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB CORRODED ALONG LOWER FWD EDGE HORIZONAL AND VERTICAL SURFACE BETWEEN RBL 3 - 19.  REPAIRED RCB IAW EA 011-5310-01-A6378-IR,  AND EO-5310-61777-A
